# SDR CHQA20130606196

- Difficulty date: June 6, 2013
- Submitted: June 10, 2013
- Operation: Air carrier
- Aircraft: N293SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145500
- Aircraft time: 30,067 hours, 26,066 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 22,986 hours, 18,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Part serial: NOTSERIALIZED
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE FWD F/A CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX REPLACED THE  FORWARD F/A CEILING EMERGENCY LIGHT BULB.  OPS CHECKED GOOD WITH NO FURTHER DEFECTS NOTED.
